Advertisement

Blow-up of Solutions to a p-Kirchhoff-Type Parabolic Equation with General Nonlinearity

  • Haixia LiEmail author
Original Research
  • 5 Downloads

Abstract

In this paper, finite time blow-up property of solutions to a p-Kirchhoff-type parabolic equation with general nonlinearity is considered. Some sufficient conditions are given for the weak solutions to blow up in finite time. An upper bound for the blow-up time is also derived. The results partially generalize some recent ones reported by Han and Li (Comput Math Appl. 2018;75:3283–3297).

Keywords

p-Kirchhoff Blowup Upper bound General nonlinearity 

Mathematics Subject Classification (2010)

35K20; 35K92 

Notes

Acknowledgments

The author would like to express her sincere gratitude to Professor Wenjie Gao in Jilin University for his enthusiastic guidance and constant encouragement. She would also like to thank the referees for their valuable comments and suggestions which improved the original manuscript.

Funding Information

This study is supported by NSFC (11626044), the Natural Science Foundation of Changchun Normal University (No. 2015-002), Scientific Research Foundation for Talented Scholars of Changchun Normal University (No. RC2016-008), and Science and Technology Development Project of Jilin Province (No. 20160520103JH).

References

  1. 1.
    Ghisi M, Gobbino M. Hyperbolic-parabolic singular perturbation for middly degenerate Kirchhoff equations: time-decay estimates. J Differential Equations 2008;245: 2979–3007.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Kirchhoff G. Mechanik. Leipzig: Teubner; 1883.zbMATHGoogle Scholar
  3. 3.
    Chipot M, Lovat B. On the asymptotic behaviour of some nonlocal problems. Positivity 1999;3:65–81.MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Chipot M. 2000. Elements of nonlinear analysis. Birkhauser advanced text.Google Scholar
  5. 5.
    Chipot M, Molinet L. Asymptotic behaviour of some nonlocal diffusion problems. Appl Anal 2001;80:279–315.MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Lions JL. On some questions in boundary value problems of mathematical physics. Contemporary developments in Continuum Mechanics and Partial Differential Equations (Proceedings of International Symposium, Inst. Mat., Univ. Fed. Rio de Janeiro, Rio de Janeiro, 1977). North-Holland: North-Holland Mathematical Studies; 1978. p. 284–346.Google Scholar
  7. 7.
    Ma TF, Muñoz Rivera JE. Positive solutions for a nonlinear nonlocal elliptic transmission problem. Appl Math Lett 2003;16:243–248.MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Alves CO, Corrêa FJSA, Ma T F. Positive solutions for a quasilinear elliptic equation of Kirchhoff type. Comput Math Appl 2005;49:85–93.MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Gidas B, Spruck J. A priori bounds for positive solutions of nonlinear elliptic equations. Comm Partial Differential Equations 1981;6:883–901.MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Perera K, Zhang Z. Nontrivial solutions of Kirchhoff-type problems via the Yang index. J Differential Equations 2006;221:246–255.MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Chen CY, Kuo YC, Wu TF. The Nehari manifold for a Kirchhoff type problem involving sign-changing weight functions. J Differential Equations 2011;250:1876–1908.MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Corrêa FJSA, Figueiredo GM. On a p-Kirchhoff equation via Krasnoselskii’s genus. Appl Math Lett 2009;22:819–822.MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Liu DC. On a p-Kirchhoff equation via fountain theorem and dual fountain theorem. Nonlinear Anal 2010;72:302–308.MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Hamydy A, Massar M, Tsouli N. Existence of solutions for p-Kirchhoff type problems with critical exponent. Electronic J Differential Equations 2011;2011:1–8.MathSciNetzbMATHGoogle Scholar
  15. 15.
    Chipot M, Valente V, Caffarelli GV. Remarks on a nonlocal problems involving the Dirichlet energy. Rend Sem Math Univ Padova 2003;110:199–220.MathSciNetzbMATHGoogle Scholar
  16. 16.
    Zheng S, Chipot M. Asymptotic behavior of solutions to nonlinear parabolic equations with nonlocal terms. Asymp Anal 2005;45:301–312.MathSciNetzbMATHGoogle Scholar
  17. 17.
    Chipot M, Savitska T. Nonlocal p-Laplace equations depending on the l p norm of the gradient. Adv Differenrial Equations 2014;19:997–1020.zbMATHGoogle Scholar
  18. 18.
    Fu YQ, Xiang MQ. Existence of solutions for parabolic equations of Kirchhoff type involving variable exponent. Appl Anal 2016;95(3):524–544.MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Han YZ, Li QW. Threshold results for the existence of global and blow-up solutions to Kirchhoff equations with arbitrary initial energy. Comput Math Appl 2018; 75:3283–3297.MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Guo B, Gao WJ. Finite-time blow-up and extinction rates of solutions to an initial Neumann problem involving the p(x, t)-Laplace operator and a non-local term. Discrete Contin Dyn Syst 2016;36(2):715–730.MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Guo B, Li YJ, Gao WJ. Singular phenomena of solutions for nonlinear diffusion equations involving p(x)-Laplace operator and nonlinear sources. Z Angew Math Phys 2015;66:989–1005.MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Liao ML, Gao WJ. Blow-up phenomena for a nonlocal p-Laplace equation with Neumann boundary conditions. Arch Math 2017;108(3):313–324.MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Philippin GA, Proytcheva VV. Some remarks on the asymptotic behaviour of the solutions of a class of parabolic problems. Math Meth Appl Sci 2006;29:297–307.MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Sun F, Liu L, Wu Y. Finite time blow-up for a thin-film equation with initial data at arbitrary energy level. J Math Anal Appl 2018;458(1):9–20.MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Sun F, Liu L, Wu Y. Finite time blow-up for a class of parabolic or pseudo-parabolic equations. Comput Math Appl 2018;75(10):3685–3701.MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Li QW, Gao WJ, Han YZ. Global existence blow up and extinction for a class of thin-film equation. Nonlinear Anal 2016;147:96–109.MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Han YZ. A class of fourth-order parabolic equation with arbitrary initial energy. Nonlinear Analysis-B. RWA 2018;43:451–466.zbMATHGoogle Scholar
  28. 28.
    Qu CY, Zhou WS. Blow-up and extinction for a thin-film equation with initial-boundary value conditions. J Math Anal Appl 2016;436(2):796–809.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.School of MathematicsChangchun Normal UniversityChangchunPeople’s Republic of China

Personalised recommendations